# SDR AALA202111128407

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737*
- Aircraft serial: 40769
- Aircraft time: 29,449 hours, 12,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L ENTRY DOOR WEAR DAMAGE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
